# SDR AU000599

- Difficulty date: June 16, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146721
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING TEST, NR 1 LT SLIDE RAFT MOORING LINE TANGLED WITH THE ASPIRATOR. INVESTIGATION FOUND THAT THE SLIDE MOORING LINE WAS NOT ATTACHED TO THE GIRT BAR. PERSONNEL/MAINTENANCE ERROR.
